MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/opth.s41540

Медицинская библиотека · Clinical ophthalmology (Auckland, N.Z.) · 2013

Acute bilateral angle closure glaucoma induced by methazolamide.

Aref Ahmad A, Sayyad Fouad E, Ayres Bernadete, Lee Richard K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report a case of bilateral acute myopia and angle closure glaucoma after ingestion of methazolamide.

METHODS

An interventional case report of a 70-year-old male who developed bilateral, acute myopia and angle closure glaucoma after ingesting methazolamide tablets for the treatment of normal tension glaucoma.

RESULTS

Bilateral anterior chamber shallowing associated with ciliary body edema, supraciliary effusions, and shallow posterior choroidal effusions were documented with slit-lamp photography and high-frequency ultrasonography. Near complete resolution of these signs after discontinuation of methazolamide were also documented.

CONCLUSION

Methazolamide may be associated with secondary myopia and angle closure glaucoma. Discontinuation of methazolamide leads to resolution of this process, as documented by slit-lamp photography and high-frequency ultrasonography.

Для цитирования: Aref Ahmad A, Sayyad Fouad E, Ayres Bernadete, Lee Richard K. Acute bilateral angle closure glaucoma induced by methazolamide.. Clinical ophthalmology (Auckland, N.Z.). 2013. DOI: 10.2147/opth.s41540.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.